| Model Number |
1000096 |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Failure to Sense (1559); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the pump touch screen was unresponsive and the wake button was sticking and unresponsive.It was also reported that the pump delivered too much insulin during a bolus.Customer declined to troubleshoot the issue with tandem technical support, therefore no additional information was obtained.
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.